# SDR REXA2012090500971

- Difficulty date: September 5, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,501 hours, 7,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYSTEM NR 3 BRAKE ACCUMULATOR FWD ATTCHMENT BRACKETS (2EA) CRACKED 167A-012.  REMOVED & REPLACED WITH NEW TWO FWD ATTACH BRACKETS ON HYD SYSTEM NR 3 IAW CRJ 900 51-42-06 & 51-42-21.
